The slowness surfaces of incompressible and nearly incompressible elastic materials

Scott, N. H. (1986) The slowness surfaces of incompressible and nearly incompressible elastic materials. Journal of Elasticity, 16 (3). pp. 239-250. ISSN 0374-3535

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Fluid and Solid Mechanics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 25 Jul 2018 08:23
URI: https://ueaeprints.uea.ac.uk/id/eprint/20816
DOI: 10.1007/BF00040815

Actions (login required)

View Item